# SDR SWAA2021122852650

- Difficulty date: December 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FRAME @ 907 RH HOLE IS ELONGATED AFT CARGO / [01] REPAIRED PER EA 21-153-03718.; [02] INSPECTION C/W COMPLETION OF EA 21-153-03718
